MAUDE Adverse Event Report: DePuy Orthopaedics Inc US CORAIL; Femoral Trials

DePuy Orthopaedics Inc US CORAIL; Femoral Trials
Catalog Number L94005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to an unspecified surgical procedure it was observed that the colored green dot on the std 135 neck trial device was discovered to be broken prior to surgery.It was reported that half of the colored dot was missing.It was reported that a spare device was available for use.It was reported that there was no delay in the procedure due to the event.It was reported that there was no injury to the patient or user.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11: additional manufacturer narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CORAIL
Common Device Name
Femoral Trials
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50852890
Report Number1818910-2026-16344
Device Sequence Number9497594
Product Code LXH
UDI-Device Identifier10603295325161
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL94005
Device Lot NumberSO2024093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown